Show ratings & reviews for

3.7 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

28 People found this comment helpful

I have been on this for about a year and now am experienceing intense lower back pain (radiating from tailbone), sore legs,fatigue, nausea and no appetite. This does not go away. Thought it was a flu bug. Anybody else?

Most voted negative review

3 People found this comment helpful

This medication has caused high uric acid in my urine, it has also caused red pin dots on my skin, and has increased my blood sugar level. I have also suffered with ocular problems since taking this medication!

Shared reviews and ratings

bluesboy72 | 65-74 | On medication for 1 to 6 months | Patient
2/4/2019
Condition: High Blood Pressure
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

Although it did help lower my BP it has given me a constant dry cough, sore throat, insomnia and cold/flu sysmptoms. I have also experienced blurred vision, back and chest pains and rapid heartbeat.

Report this postFill 3Created with Sketch.
Dmccar | 55-64 | On medication for 10 years or more | Patient
1/23/2016
Condition: High Blood Pressure
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

After more than 10 years taking this medication i have develop a dry cough and sore throat which my allergist thinks it is coming from the hyzaar has anyone experience this?

Report this postFill 3Created with Sketch.
liangjuan | 75 or over | Female | On medication for 10 years or more | Patient
10/20/2015
Condition: Other
Overall rating 2.7
Effectiveness
Ease of Use
Satisfaction

I had taken this medicine for 12 years already for mild hp. had some side effect such as dizzy. recent years I develop a bad allergy with running nose and cough. I finally read that these are side effect of the medicine indeed . I plan to cut down or stop take it .

Report this postFill 3Created with Sketch.
Tina | 45-54 | Female | On medication for less than 1 month | Patient
7/7/2015
Condition: High Blood Pressure
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

After 3 days of being on this medication I began to experience muscle weaknesss and blurred vision. I couldn't even hold my arms up when washing my hair. I stopped taking this med and noticed that the weakness went away. Restarted the med and noticed the same symptoms had returned. So I d/c'd the medicine and contacted my physician.

Report this postFill 3Created with Sketch.
MoMac | 55-64 | Female | On medication for 6 months to less than 1 year | Patient
8/31/2014
Condition: High Blood Pressure
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

Have been on this med for 8 months. Was keeping my BP in check, but recently started having problems. Extreme lower back pain, blurred vision, tingling & pain in joints.....have doctors appointment to get off of this! Had to switch to this med because of insurance...was on benicar before and never had any problems with it in 5 years of using it!

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More